# SDR FDEA2020072761654

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 101,729 hours, 30,711 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 31433001
- Part serial: 10101951
- Condition: Failed
- Location: Master
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HUB REPORTED SMOKE COMING FROM BENEATH AIRCRAFT UPON ARRIVAL DISCOVERED  SMOKE COMING FROM BATTERY VENT PORTS. REMOVED AND   REPLACED POSITION 1(P/N 31433-001 S/N 10201305) AND POSITION 2 BATTERIES IAW AMM 24-34-01-2. OPS   CHECK GOOD OK FOR SERVICE.
